Kan extensions in Enriched Category Theory

  • Authors
  • Eduardo¬†J.¬†Dubuc

Part of the Lecture Notes in Mathematics book series (LNM, volume 145)

Table of contents

  1. Front Matter
    Pages i-xvi
  2. Eduardo J. Dubuc
    Pages 1-6
  3. Eduardo J. Dubuc
    Pages 7-59
  4. Eduardo J. Dubuc
    Pages 60-110
  5. Eduardo J. Dubuc
    Pages 111-148
  6. Eduardo J. Dubuc
    Pages 149-166
  7. Back Matter
    Pages 167-173

About this book

Keywords

Category Kategorie Kategorie (Math.) Morphism category theory

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0060485
  • Copyright Information Springer-Verlag Berlin Heidelberg 1970
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-04934-0
  • Online ISBN 978-3-540-36307-1
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book